# SDR SWAA2024092024539

- Difficulty date: August 11, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR 2024-504144<[01] REPLACED ANGLE AND FASTENERS LOCATED ACCESS PANEL 844DZ AT AFT GALLEY SERVICE DOOR IAW B737-700 SRM 51-10-02 Ï¿½TEM 9; 51-40-02 AND DWG 411A2119 SHEET: 71 REV: - . MEASURE OF CRACK ON ANGLE: L: 0.360?. TOOL USED: ELECTRONIC CALIPER P/N: 500-197-30 S/N: B21146102 DUE DATE: 24/DEC/24.;[02] CERTIFIED COMPLETE TASK
